MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number LPG1510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hiccups (1899); Inflammation (1932); Nerve Damage (1979); Pain (1994); Tinnitus (2103); Burning Sensation (2146); Discomfort (2330); Sleep Dysfunction (2517); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Voice alteration (4906)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after implantation of the mesh, severe pain occurred at the implant site, back, and legs upon waking after the operation.The individual experienced difficulty standing, sitting, and walking, as well as electric shocks in the legs.Persistent inflammation, nerve damage, and major functional disorders were noted.Chronic disabling pain in the pelvis and a burning sensation in the prosthesis area were described, along with adhesions of internal organs causing unbearable pain.Additional symptoms included difficulty speaking and loss of voice after meals, compression of the diaphragm, and tinnitus.The individual reported an inability to work since the operation, inability to walk or sit for more than 10 to 15 minutes without severe pain and electric shocks, inability to shop or make car journeys, and a painful lying position with tightness and muscle spasms that disturbed sleep.Sleep disturbance due to muscle spasms and tightness was also reported.Disability was recognized (rqth recognition since june 2024), and there was a loss of social life and inability to go on family outings.Chronic pain required follow-up at a chronic pain center, and psychological follow-up was also required.The individual expressed a feeling of deception by the surgeon and medical team, and noted that removal of the prosthesis would be difficult and associated with major risks and possible dangerous complications.There was concern about potential future tissue erosion caused by the prosthesis and possible damage to neighboring organs.The individual described a life-altering disability since the implantation.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24750376
Report Number9615742-2026-00352
Device Sequence Number16035220
Product Code FTL
UDI-Device Identifier10884521513136
UDI-Public(01)10884521513136(17)250331(10)PWD1407X(20)02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120897
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberLPG1510
Device Catalogue NumberLPG1510
Device Lot NumberPWD1407X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown